# SDR UIEA200700077

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER TANK LOWER SKIN LOWER SURFACE FOUND CORROSION JUST ABOVE NR 1 ACM.  CORROSION BLEND OUT AND HFEC INSPECTION PERFORMED AS PER BOEING SR ID NR 1-290707077-1 THRU -3 AND FAA FORM 8100-9.
